# SDR PNSA990201

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2708D
- Make and model: Swrngn SA227AC
- Aircraft serial: AC713B
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Vsi
- Part number: 2719139001
- Condition: Smoking
- Location: Pilot Panel
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, SMOKE WAS EMITTED FROM CAPTAINS VSI, INSTRUMENT LIGHTING WAS DIMMED AND SMOKE WENT AWAY.
